MAUDE Adverse Event Report: BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS
Model Number LI61AO
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested, but not received.The device was returned for evaluation.Visual inspection found no damage or visible defects.A review of the device history record (dhr), did not find any anomalies or nonconformities that may have contributed to the reported event.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information provided, a root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that approximately 11 years after implantation of an intraocular lens (iol) into the right eye, the iol dislocated and an uncomplicated lens exchange was performed using a different model iol.Additional information was requested, but not received.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21397427
Report Number0001313525-2025-00014
Device Sequence Number9199582
Product Code HQL
UDI-Device Identifier10757770474186
UDI-Public(01)10757770474186(17)180430
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberLI61AO
Device Catalogue NumberLI61AOR1350
Device Lot Number4352112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC VISCOELASTIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale